# SDR FDEA201105181869

- Difficulty date: May 18, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 64,400 hours, 12,433 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Part number: 368
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK FOUND LH DOOR EVAC SLIDE  REMOTE PRESSURE PRESS TO TEST LIGHT INOP.   REPLACED PRESS TO TEST SW BULB AND REMOTE PRESS INDICATION OPS TEST PASSED PER MM25-61-04-4-0
